Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child with spots near nose and mouth. Given fusidic crea. Is it hands foot and mouth disease?

Hiya my son has 3 spots between his nose and mouth there were more of them last week, but none on his hands i have taken him to see a nurse she said it was hands foot and mouth but still no spots on his hands and feet but she give me some fusidic acid cream just in case no one else in the house has it is it nothing ??? he has had them for 8 days now
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Hand foot mouth should have lesions on the areas you have mentioned.You are right.
I think it is impetigo contagiosa.
Apply flutibact cream for 5 days.Kindly send a picture to me.
If you have any further queries you are free to consult me.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor